JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE COMPLETE MOMENT CONVERGENCE OF MOVING AVERAGE PROCESSES GENERATED BY ρ*-MIXING SEQUENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE COMPLETE MOMENT CONVERGENCE OF MOVING AVERAGE PROCESSES GENERATED BY ρ*-MIXING SEQUENCES
Ko, Mi-Hwa; Kim, Tae-Sung; Ryu, Dae-Hee;
  PDF(new window)
 Abstract
Let {<<} be a doubly infinite sequence of identically distributed and -mixing random variables with zero means and finite variances and {<<} an absolutely summable sequence of real numbers. In this paper, we prove the complete moment convergence of {${\sum}^n_{k
 Keywords
moving average process;complete moment convergence;-mixing;moment inequality;
 Language
English
 Cited by
1.
Complete moment convergence of widely orthant dependent random variables*, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
2.
Convergence of Moving Average Processes for Dependent Random Variables, Communications in Statistics - Theory and Methods, 2011, 40, 13, 2366  crossref(new windwow)
3.
Complete moment convergence for moving average process generated by ρ − $\rho^{-}$ -mixing random variables, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
 References
1.
J. I. Baek, T. S. Kim, and H. Y. Liang, On the convergence of moving average processes under dependent conditions, Aust. N. Z. J. Statist. 45 (2003), 331-342 crossref(new window)

2.
R. C. Bradley, Equivalent mixing conditions for random fields, Ann. Probab. 21 (1993), 1921-1926 crossref(new window)

3.
C. W. Bryc and W. Smolenski, Moment conditions for almost sure convergence of weakly correlated random variables, Proc. Amer. Math. Soc. 119 (1993), 629-635 crossref(new window)

4.
R. M. Burton and H. Dehling, Large deviation for some weakly dependent random process, Statist. Probab. Lett. 9 (1990), 397-401 crossref(new window)

5.
Y. S. Chow, On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 (1988), 177-201

6.
I. A. Ibragimov, Some limit theorems for stationary processes, Theory Probab. Appl. 7 (1962), 349-382 crossref(new window)

7.
D. L. Li, M. B. Rao, and X. C.Wang, Complete convergence of moving average processes, Statist. Probab. Lett. 14 (1992), 111-114 crossref(new window)

8.
Y. X. Li and L. X. Zhang, Complete moment convergence of moving average processes under dependence assumptions, Statist. Probab. Lett. 70 (2004), 191-197 crossref(new window)

9.
H. Y. Liang, Complete convergence for weighted sums of negatively associated random variables, Statist. Probab. Lett. 48 (2000), 317-325 crossref(new window)

10.
C. Miller, Three theorems on $\rho$*-mixing random fields, J. Theor. Probab. 7 (1994), 867-882 crossref(new window)

11.
M. Peligrad and A. Gut, Almost sure results for a class of dependent random variables, J. Theor. Prob. 12 (1999), 87-104 crossref(new window)

12.
L. X. Zhang, Complete convergence of moving average processes under dependence assumptions, Statist. Probab. Lett. 30 (1996), 165-170 crossref(new window)